# SDR AUS20030586

- Difficulty date: April 8, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Part number: 53551084
- Condition: Cracked
- Location: Engine Collector
- Component: Collector, Cont, TSIO520N
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE EXHAUST SYSTEM SLIP COUPLING CRACKED IN AREA NEAR TRANSITION DUCT.
